# SDR DALA1016566306

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 88,540 hours, 11,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT GALLEY 3A INOPERATIVE.  MAINTENANCE REPLACED THE PATH LIGHT MODULE.  OPERATIONAL CHECK WAS GOOD.
